# SDR 95ZZZX5750

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290MP
- Make and model: Gulstm 680FL
- Aircraft serial: 1553104
- Engine: Lyc IGSO540B1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12717
- Condition: Defective
- Location: Exhaust Valve
- Part time: 191 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE LEFT ENGINE BEGAN TO RUN ROUGH.  THE AIRCRAFT RETURNED FOR LANDING AND A COMPRESSION CHECK WAS PERFORMED.  THE NR 6 CYLINDER HAD LOW COMPRESSION DUE TO LEAKAGE PAST THE EXHAUST VALVE.  THE EXHAUST VALVE APPEARED NORMAL EXCEPT FOR DISCOLORIZATION FROM HEAT.
